# SDR P5CA2014082100030

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 56,065 hours, 9,080 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transformer
- Part number: 900040821
- Part serial: 0502
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

FLAPS DRIVE, R & R 1 OTBD T/E FLAP RVDT IAW AMM 27-58-01, OPS CHECK NORMAL.
